# SDR SWAA2016092608106

- Difficulty date: September 2, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 39,904 hours, 18,493 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FIXED T/E PANEL OTBD OF GROUND SPOILER AFT SUPPORT WEB BRACKET CRACKED.  R & R WEB BRACKET IAW DWG AND SRM.
